Follow
CENGİZHAN MURATHAN
Title
Cited by
Cited by
Year
Nullity conditions in paracontact geometry
BC Montano, IK Erken, C Murathan
Differential Geometry and its Applications 30 (6), 665-693, 2012
962012
Contact CR-warped product submanifolds in Kenmotsu space forms
K Arslan, R Ezentas, ION MIHAl, C Murathan
Journal of the Korean Mathematical Society 42 (5), 1101-1110, 2005
772005
On generalized Robertson--Walker spacetimes satisfying some curvature condition
K Arslan, R Deszcz, R EZENTAŞ, M Hotlos, C Murathan
Turkish Journal of Mathematics 38 (2), 353-373, 2014
492014
Certain inequalities for submanifolds in (K,μ)-contact space forms
K Arslan, R Ezentas, I Mihai, C Murathan, C Özgür
Bulletin of the Australian Mathematical Society 64 (2), 201-212, 2001
482001
Some special types of developable ruled surface
P Alegre, K Arslan, A Carriazo, C Murathan, G Öztürk
Hacettepe Journal of Mathematics and Statistics 39 (3), 319-325, 2010
472010
Rotational embeddings in E^ 4 with pointwise 1-type gauss map
K Arslan, BK BAYRAM, B Bulca, YH Kim, C Murathan, G Öztürk
Turkish Journal of Mathematics 35 (3), 493-499, 2011
432011
Almost {\alpha}-Cosymplectic ({\kappa},{\mu},{\nu})-Spaces
H Öztürk, N Aktan, C Murathan
arXiv preprint arXiv:1007.0527, 2010
422010
Vranceanu surface in with pointwise 1- type Gauss map
K Arslan, BK Bayram, B Bulca, YH Kim, C Murathan, G Öztürk
Indian Journal of Pure and Applied Mathematics 42 (1), 41-51, 2011
352011
On Lorentzian α-Sasakian manifolds
A Yildiz, C Murathan
Kyungpook Mathematical Journal 45 (1), 95-103, 2005
352005
On slant submanifolds of neutral Kaehler manifolds
K Arslan, A Carriazo, BY Chen, C Murathan
Taiwanese Journal of Mathematics 14 (2), 561-584, 2010
342010
Biharmonic submanifolds in 3-dimensional (κ, μ)-manifolds
K Arslan, R Ezentas, C Murathan, T Sasahara
International Journal of Mathematics and Mathematical Sciences 2005 (22 …, 2005
342005
2-semiparallel surfaces in space forms. 1. Two particular cases
K Arslan, U Lumiste, C Murathan, C Ozgur
PROCEEDINGS-ESTONIAN ACADEMY OF SCIENCES PHYSICS MATHEMATICS 49 (3), 139-148, 2000
342000
Riemannian manifolds with a semi-symmetric metric connection satisfying some semisymmetry conditions
C Özgür, C Murathan
Estonian Academy Publishers, 2008
332008
On invariant submanifolds of Lorentzian para-Sasakian manifolds
C Özgür, C Murathan
King Fahd Univ Petroleum Minerals, 2009
312009
Anti-invariant Riemannian submersions from cosymplectic manifolds onto Riemannian manifolds
C Murathan, IK Erken
Filomat 29 (7), 1429-1444, 2015
302015
Almost α-cosymplectic f-manifolds
H Öztürk, C Murathan, N Aktan, A Turgut Vanlı
An. Stiint. Univ. Al. I. Cuza Iasi. Mat.(NS) 60 (1), 211-226, 2014
302014
A study of Wintgen like inequality for submanifolds in statistical warped product manifolds
C Murathan, B Şahin
Journal of Geometry 109 (2), 1-18, 2018
292018
On pseudo Ricci-symmetric manifolds
K Arslan, R Ezentas, C Murathan, C Ozgur
Balkan Journal of Geometry and Its Applications 6 (2), 1-6, 2001
292001
A Study of Three-Dimensional Paracontact -SPACES
IK Erken, C Murathan
arXiv preprint arXiv:1305.1511, 2013
28*2013
Warped product submanifolds in Kenmotsu space forms
C Murathan, K Arslan, R Ezentas, I Mihai
Taiwanese Journal of Mathematics, 1431-1441, 2006
282006
The system can't perform the operation now. Try again later.
Articles 1–20